Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Constructions of $E_{\mathcal{VC}}$ and $E_{\mathcal{FBC}}$ for groups acting on $\mathrm{CAT}(0)$ spaces

Daniel Farley

Algebraic & Geometric Topology 10 (2010) 2229–2250
Bibliography
1 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, Progress in Math. 61, Birkhäuser (1985) MR823981
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grund. der Math. Wissenschaften 319, Springer (1999) MR1744486
3 M P do Carmo, Riemannian geometry, Math.: Theory & Appl., Birkhäuser (1992) MR1138207
4 F Connolly, B Fehrman, M Hartglass, On the dimension of the virtually cyclic classifying space of a crystallographic group arXiv:math.AT/0610387
5 J F Davis, Q Khan, A Ranicki, Algebraic $K$–theory over the infinite dihedral group arXiv:0803.1639
6 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
7 G C Hruska, B Kleiner, Hadamard spaces with isolated flats, Geom. Topol. 9 (2005) 1501 MR2175151
8 D Juan-Pineda, I J Leary, On classifying spaces for the family of virtually cyclic subgroups, from: "Recent developments in algebraic topology" (editors A Ádem, J González, G Pastor), Contemp. Math. 407, Amer. Math. Soc. (2006) 135 MR2248975
9 J F Lafont, I J Ortiz, Relative hyperbolicity, classifying spaces, and lower algebraic $K$–theory, Topology 46 (2007) 527 MR2363244
10 W Lück, On the classifying space of the family of virtually cyclic subgroups for $\mathrm CAT(0)$–groups, Münster J. Math. 2 (2009) 201 MR2545612
11 J R Munkres, Topology: a first course, Prentice-Hall (1975) MR0464128
12 P Ontaneda, Cocompact CAT(0) spaces are almost geodesically complete, Topology 44 (2005) 47 MR2104000